# SDR DALA2025041102816

- Difficulty date: April 7, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,960 hours, 29,328 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Shroud
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0900860) CRACK ON INNER SHOROUD OF EXTERNAL POWER RECEPTABLE DOOR. INNER SHOROUD OF EXTERNAL POWER RECEPTACLE DOOR. WAS REPAIRED PER B737-800 SRM: 53-10-15-2R-PROCEDURE 5 REPAIR 5.
